XL Olimpíada Internacional de Matemáticas



Downloads per month over past year

Gaspar Alonso-Vega, María (2004) XL Olimpíada Internacional de Matemáticas. La Gaceta de la Real Sociedad Matemática Española, 7 (2). pp. 489-499. ISSN 1138-8927

[thumbnail of Gaspar04oficial.pdf] PDF
Restringido a Repository staff only


Official URL: http://gaceta.rsme.es/vernumero.php?id=89

Item Type:Article
Uncontrolled Keywords:Matemáticas-Educación
Subjects:Humanities > Education > Mathematics study and teaching
Sciences > Mathematics
ID Code:21203
Deposited On:30 Apr 2013 11:40
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page